# SDR CALA2024111201108

- Difficulty date: November 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 65,976 hours, 28,760 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 9830015 - FUEL CAP REPORT MISSING IN BUR THE FUEL CAP IS NOT RII SEE GMM 09-25-05. FUEL CAP MISSING. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN VERIFY NO FUEL LEAKS AND CONTACT TOMC TO APPLY CDL 28A MAC METER INITIATED. MAC RELATED WORK ORDER 000000003122118 AND PRTR LOCAL FBO  VERIFIED NO FUEL LEAKS. FUEL CAP DEFERRED UNDER CDL 28A LOCAL FBO  VERIFIED NO FUEL LEAKS. FUEL CAP DEFERRED UNDER CDL 28ADEFERRED DIRECTLY BY TOMC INSTALLED MISSING FUEL CAP. NO FUTHER MAINTANANCE ACTION REQUIRED.
